# SDR ASAA2023061443687

- Difficulty date: June 14, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 26,586 hours, 8,327 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING T/C 78273000. FOUND LONGTIME FAULT ON #2 ENGINE MTX MSG 73-21162 THE MECHANICAL OVERSPEED PROTECTION SIGNAL IS OUT OF RANGE. GROUNDED - YES. ON DEFERRAL.
